Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

August 17, 2021Banks County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 17, 2021, 10:18 AM EDT for Banks County, Georgia. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2021, 10:18 AM EDT (14:18 UTC)
Expired
Aug 17, 2021, 10:45 AM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Wind
50

County Banks County, GA

The radar

The Greer radar (KGSP), 127 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 10:26 AM EDTTORNADO4 E Homer, GAEM REPORT OF A MOBILE HOME DESTROYED ALONG BENNETT ROAD. TIME ESTIMATED FROM RADAR.
Aug 17, 10:28 AM EDTTORNADO3 Ssw Pinefield Crossro, GAMUTLIPLE REPORTS OF DAMAGE ALONG PAYNE ROAD. BARN DESTROYED ALONG WITH STRUCTURAL FIRE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 259 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
259 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

976 
WWUS82 KFFC 171418
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1018 AM EDT Tue Aug 17 2021
 
GAZ023>025-027-171445-
Madison GA-Hall GA-Banks GA-Jackson GA-
1018 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BANKS, NORTHEASTERN
HALL, NORTHEASTERN JACKSON AND NORTHWESTERN MADISON COUNTIES THROUGH
1045 AM EDT...

At 1018 AM EDT...a strong thunderstorm was near Banks Crossing, or
near Homer...moving north at 55 mph.

HAZARD...40 to 50 mph wind...frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light...unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Commerce, Homer, Lula, Maysville, Ila, Pinefield Crossroads,
Hollingsworth and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 100 PM EDT for north central
and northeastern Georgia.

LAT...LON 3448 8346 3446 8340 3442 8338 3432 8339
      3427 8334 3424 8334 3426 8330 3416 8330
      3416 8345 3442 8368 3449 8366 3443 8361
      3449 8354
TIME...MOT...LOC 1418Z 166DEG 49KT 3431 8341 

MAX HAIL SIZE...
MAX WIND GUST...50MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 10:17 AM EDT, 1 minute earlier.

Area forecast discussion, Aug 17, 10:17 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
1017 AM EDT Tue Aug 17 2021

.UPDATE...
Removed additional counties from the Tornado Watch.

&&

.SHORT TERM /Today through Wednesday/...

Tornado Watch across the CWA as Tropical Depression Fred moves
through the area this morning. Several intense bands have formed
along a few areas of convergence. These are taking advantage of a
tropical surface boundary layer that has remained well mixed and
buoyant thanks to high moisture/temperature advection to produce
enough instability to get some mini-supercell like structures
going. With this we've already seen a few spin up tornadoes, and
looks like we will likely see a few more going forward today.

Flash flooding is the other big concern, but Fred has had a bit of a
faster forward motion thus far than was expected. This has spared us
to an extent down in central Georgia for now, but the aforementioned
areas of convergence are producing torrential rainfall rates thanks
to the tropical atmosphere of 1-2" an hour, so these will likely
lead to some flooding problems as the day progresses. Additionally,
concerned about the mountains of NE GA, where additional mechanical
lift will aid in producing heavy rainfall throughout the day. Still
expecting widespread 2-4" of rainfall with heavier amounts possible
where these bands traverse and in the mountains.

Winds so far have been pretty tame outside of these bands, with
highest measured winds right at 30 mph, just below criteria. That
said, we are close, and still can't rule out something aided by the
baroclinic transition of the storm, so will continue the advisory
for now and let the next pair of eyes decide if it should continue.

Tropical Depression Fred (soon to be extratropical) will continue
through the CWA this morning into the afternoon. Expect that what is
left of the center will likely be moving out by this evening. We
still will have some chances of rain on the backside, but these
should quickly diminish overnight. Tropical airmass will stick
around for Wednesday, so chances of afternoon storms will return.

Lusk

LONG TERM /Wednesday Night through Monday/...

Models remain fairly consistent with the long term. High pressure
over the western Atlantic will expand westward over the area.
Meanwhile an upper trough will persist over the Great Lakes. A
couple of waves passing through the trough will allow it to deepen
some into the OH Valley. By next weekend...the trough moves off
the East Coast and the ridge builds over the lower MS Valley.
Generally this means an overall diurnal pattern for showers and
thunderstorms and warming temperatures through the period.
Models indicate some drying possible as the ridge builds over the
area by the start of the next week.

41

AVIATION...
12Z Update...
IFR cigs across all TAF sites as what is left of Fred continues to
push through. Expect rain, heavy at times, through the afternoon.
Winds will be from the E, switching quickly to SE and then SW in
the 17-20Z timeframe as storm passes by metro. Winds will be 8-15
kts, gusts to 20+ at times. Expect cigs to begin to lift to MVFR
and possibly go SCT and VFR by this evening, but some uncertainty.
May see some lower vsby in the morning creep into the metro once
again.

//ATL Confidence...12Z Update...
Medium confidence in cigs heights and timing tonight. High
confidence all other elements.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  70  88  72 / 100  50  30  30
Atlanta         78  70  88  72 / 100  30  30  30
Blairsville     74  66  84  66 / 100  60  40  40
Cartersville    78  69  89  72 / 100  30  30  30
Columbus        83  72  89  73 /  70  20  40  20
Gainesville     76  70  87  72 / 100  50  30  40
Macon           85  72  90  73 /  70  30  30  20
Rome            80  70  90  72 /  90  20  30  30
Peachtree City  80  69  89  72 /  90  20  30  20
Vidalia         87  75  88  75 /  60  30  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Wednesday morning for the following
zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...
Dawson...DeKalb...Douglas...Fannin...Fayette...Floyd...Forsyth...
Gilmer...Gordon...Greene...Gwinnett...Hall...Haralson...Heard...
Henry...Jackson...Jasper...Jones...Lumpkin...Madison...Morgan...
Murray...Newton...North Fulton...Oconee...Oglethorpe...
Paulding...Pickens...Polk...Putnam...Rockdale...South Fulton...
Spalding...Towns...Union...Walker...Walton...White...Whitfield.

Tornado Watch until 1 PM EDT this afternoon for the following
zones: Banks...Hall...Jackson...Madison...Oglethorpe...
Taliaferro...Warren...Wilkes.

&&

SHORT TERM...NListemaa/Hochstatter
LONG TERM....41
AVIATION...Lusk
Hazardous weather outlook, Aug 17, 5:46 AM EDT, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
546 AM EDT Tue Aug 17 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
546 AM EDT Tue Aug 17 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Tropical Depression Fred will move north across the forecast area
today accompanied by widespread showers and thunderstorms. Heavy
rain with possible flooding and gusty winds will be the main
threats across the area...with also a few tornadoes possible
mainly central Georgia. A Flash Flood Watch remains in effect for
much of the area through Wednesday morning. A wind advisory
remains in effect for much of central Georgia through today. Also
a Tornado Watch is in effect for much of central Georgia until
early afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Expect mostly afternoon and evening showers and thunderstorms
through the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Aug 17, 9:41 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
941 AM EDT Tue Aug 17 2021

GAZ062-075-171415-
Glascock GA-Warren GA-
941 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN WARREN
AND GLASCOCK COUNTIES THROUGH 1015 AM EDT...

At 940 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Agricola, or near
Gibson...moving north at 25 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Warrenton, Gibson, Mitchell, Edge Hill, Edgehill, Shoals, Agricola,
Jewell, Beall Springs and Reese.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for east central
Georgia.

LAT...LON 3314 8260 3313 8268 3315 8271 3317 8272
      3318 8274 3322 8274 3324 8275 3325 8275
      3326 8277 3331 8278 3333 8280 3334 8280
      3341 8269 3336 8256
TIME...MOT...LOC 1340Z 176DEG 21KT 3319 8267

MAX HAIL SIZE...
MAX WIND GUST...
Local storm report, Aug 17, 9:48 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
948 AM EDT TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      2 S NORCROSS            33.91N  84.21W
08/17/2021                   GWINNETT           GA   BROADCAST MEDIA

            SIGNIFICANT FLOODING ALONG I-85 NEAR JIMMY CARTER BLVD.
            PARTS OF THE INTERSTATE SHUT DOWN DUE TO HIGH WATER.

&&

EVENT NUMBER FFC2100520

DJN
Local storm report, Aug 17, 9:51 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 AM EDT TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      DORAVILLE               33.90N  84.27W
08/17/2021                   DEKALB             GA   LAW ENFORCEMENT

            EXIT RAMPS TO AND FROM BUFORD HIGHWAY TO I-285 HAVE
            BEEN SHUT DOWN DUE TO HIGH WATER. REPORT FROM DORAVILLE
            PD.

&&

EVENT NUMBER FFC2100521

DJN
Special weather statement, Aug 17, 9:58 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
958 AM EDT Tue Aug 17 2021

GAZ024-025-027-171430-
Madison GA-Banks GA-Jackson GA-
958 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN BANKS,
NORTHEASTERN JACKSON AND NORTHWESTERN MADISON COUNTIES THROUGH 1030
AM EDT...

At 958 AM EDT...National Weather Service doppler radar indicated a
strong storm within a tropical rain band near Neese, or 7 miles west
of Danielsville...moving north at 45 mph.

HAZARD...Enhanced risk of a brief tornado.

SOURCE...Radar indicated.

IMPACT...Storms embedded within a tropical rainband have exhibited
         localized rotation. A brief tornado could quickly form.

Some locations in the path of this storm include
Commerce, Homer, Nicholson, Ila, Pocataligo, Neese and Banks
Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Tornado Watch remains in effect until 100 PM EDT for northeastern
Georgia.

LAT...LON 3440 8338 3432 8339 3427 8334 3424 8334
      3426 8330 3425 8327 3407 8326 3406 8339
      3433 8354 3442 8344
TIME...MOT...LOC 1358Z 166DEG 37KT 3413 8335

MAX HAIL SIZE...
MAX WIND GUST...
Local storm report, Aug 17, 10:08 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EDT TUE AUG 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND DMG     2 SE ILA                34.15N  83.26W
08/17/2021                   MADISON            GA   EMERGENCY MNGR

            MINOR DAMAGE TO A FEW GRAIN BINS AND BARNS...TREE
            DOWNED ONTO A VEHICLE...AND NUMEROUS TREE TOPS BROKEN
            OFF, ALL ALONG HWY 98 FROM JUST SOUTHWEST OF
            DANIELSVILLE TO ILA.

&&

EVENT NUMBER FFC2100522

KMM
Special weather statement, Aug 17, 10:18 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1018 AM EDT Tue Aug 17 2021

GAZ023>025-027-171445-
Madison GA-Hall GA-Banks GA-Jackson GA-
1018 AM EDT Tue Aug 17 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF BANKS, NORTHEASTERN
HALL, NORTHEASTERN JACKSON AND NORTHWESTERN MADISON COUNTIES THROUGH
1045 AM EDT...

At 1018 AM EDT...a strong thunderstorm was near Banks Crossing, or
near Homer...moving north at 55 mph.

HAZARD...40 to 50 mph wind...frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Commerce, Homer, Lula, Maysville, Ila, Pinefield Crossroads,
Hollingsworth and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 100 PM EDT for north central
and northeastern Georgia.

LAT...LON 3448 8346 3446 8340 3442 8338 3432 8339
      3427 8334 3424 8334 3426 8330 3416 8330
      3416 8345 3442 8368 3449 8366 3443 8361
      3449 8354
TIME...MOT...LOC 1418Z 166DEG 49KT 3431 8341

MAX HAIL SIZE...
MAX WIND GUST...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 12:53 AM EDTSpecial Weather StatementFFCChattahoochee7 min
Aug 17, 12:54 AM EDTSpecial Weather StatementFFCChattahoochee21 min
Aug 17, 1:18 AM EDTSpecial Weather StatementFFCMuscogee27 min
Aug 17, 2:49 AM EDTTornado WarningFFCTaylor26 min
Aug 17, 3:01 AM EDTSpecial Weather StatementFFCTaylor29 min
Aug 17, 3:04 AM EDTSpecial Weather StatementFFCDodge26 min
Aug 17, 3:10 AM EDTTornado WarningFFCMacon, Taylor23 min
Aug 17, 3:25 AM EDTSpecial Weather StatementFFCDodge35 min
Aug 17, 3:39 AM EDTSpecial Weather StatementFFCUpson36 min
Aug 17, 4:05 AM EDTSpecial Weather StatementFFCUpson25 min
Aug 17, 4:21 AM EDTSpecial Weather StatementFFCBibb24 min
Aug 17, 4:38 AM EDTSpecial Weather StatementFFCCoweta37 min
Aug 17, 4:39 AM EDTTornado WarningFFCCoweta, Heard, Meriwether, Troup14 min
Aug 17, 4:42 AM EDTSpecial Weather StatementFFCHouston33 min
Aug 17, 4:47 AM EDTSpecial Weather StatementFFCCoweta28 min
Aug 17, 5:04 AM EDTSpecial Weather StatementFFCBibb26 min
Aug 17, 5:06 AM EDTTornado WarningFFCBibb, Houston24 min
Aug 17, 5:25 AM EDTSpecial Weather StatementFFCJasper35 min
Aug 17, 5:40 AM EDTSpecial Weather StatementFFCTwiggs35 min
Aug 17, 5:42 AM EDTSpecial Weather StatementFFCDodge33 min
Aug 17, 5:48 AM EDTTornado WarningFFCTwiggs, Wilkinson16 min
Aug 17, 6:17 AM EDTSpecial Weather StatementFFCGreene28 min
Aug 17, 6:18 AM EDTTornado WarningFFCGreene, Morgan, Oconee20 min
Aug 17, 6:26 AM EDTTornado WarningFFCBaldwin, Jones, Wilkinson17 min
Aug 17, 6:35 AM EDTSpecial Weather StatementFFCWilkinson25 min
Aug 17, 6:54 AM EDTSpecial Weather StatementFFCWilkinson36 min
Aug 17, 6:55 AM EDTSpecial Weather StatementFFCLaurens35 min
Aug 17, 7:06 AM EDTSpecial Weather StatementFFCPutnam24 min
Aug 17, 7:16 AM EDTSpecial Weather StatementFFCJohnson29 min
Aug 17, 7:19 AM EDTTornado WarningFFCJohnson, Laurens, Washington26 min
Aug 17, 7:29 AM EDTSpecial Weather StatementFFCBaldwin31 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCJones25 min
Aug 17, 7:50 AM EDTSpecial Weather StatementFFCMorgan25 min
Aug 17, 7:58 AM EDTSpecial Weather StatementFFCClarke32 min
Aug 17, 8:04 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:06 AM EDTSpecial Weather StatementFFCHancock24 min
Aug 17, 8:09 AM EDTSpecial Weather StatementFFCWashington36 min
Aug 17, 8:14 AM EDTSpecial Weather StatementFFCOconee31 min
Aug 17, 8:22 AM EDTRiver Flood WarningFFCDeKalb3 hr
Aug 17, 8:24 AM EDTTornado WarningFFCMorgan, Oconee, Walton19 min
Aug 17, 8:31 AM EDTRiver Flood WarningFFCFulton, Gwinnett5 hr
Aug 17, 8:40 AM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton, Gwinnett, Henry and 1 more6 hr
Aug 17, 8:48 AM EDTSpecial Weather StatementFFCWashington27 min
Aug 17, 8:56 AM EDTSpecial Weather StatementFFCWarren34 min
Aug 17, 9:26 AM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Aug 17, 9:35 AM EDTSpecial Weather StatementFFCWilkes25 min
Aug 17, 9:38 AM EDTRiver Flood WarningFFCForsyth, Fulton8 hr
Aug 17, 9:41 AM EDTSpecial Weather StatementFFCGlascock34 min
Aug 17, 9:58 AM EDTSpecial Weather StatementFFCBanks32 min
Aug 17, 10:19 AM EDTSpecial Weather StatementFFCElbert11 min
Aug 17, 10:26 AM EDTTornado WarningFFCBanks30 min
Aug 17, 10:32 AM EDTFlash Flood WarningFFCBanks, Hall, Jackson, Madison5 hr
Aug 17, 10:33 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Aug 17, 10:57 AM EDTRiver Flood WarningFFCDeKalb2 hr
Aug 17, 11:09 AM EDTSpecial Weather StatementFFCWhite36 min
Aug 17, 11:25 AM EDTSpecial Weather StatementFFCWhite20 min
Aug 17, 11:29 AM EDTSpecial Weather StatementFFCUnion31 min
Aug 17, 12:00 PM EDTRiver Flood WarningFFCBanks9 hr
Aug 17, 12:15 PM EDTFlash Flood WarningFFCHall, Lumpkin, Towns, Union, White6 hr
Aug 17, 12:21 PM EDTRiver Flood WarningFFCWhite7 hr
Aug 17, 1:00 PM EDTRiver Flood WarningFFCTowns9 hr
Aug 17, 2:46 PM EDTRiver Flood WarningFFCTowns21 hr
Aug 17, 3:18 PM EDTRiver Flood WarningFFCPolk5 hr

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.